RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zalyaev, T L

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:18
Abstract pages:128
Full texts:41
References:37

http://www.mathnet.ru/eng/person118912
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. O. V. Mandrikova, T. L. Zalyaev, I. S. Solovev, S. Yu. Khomutov, “Analysis of geomagnetic field data and cosmic rays variations during periods of increased solar activity”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2016, 3(14),  40–46  mathnet  elib
2. S. E. Smirnov, V. V. Bychkov, O. V. Mandrikova, I. S. Solovev, Yu. A. Polozov, T. L. Zalyaev, S. Y. Khomutov, D. G. Baishev, I. N. Poddelsky, Z. F. Dumbrava, “Analysis of space weather events in 2014 according to the observations in the north-eastern region of Russia”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2016, 1(12),  66–84  mathnet  elib; Bulletin KRASEC. Phys. & Math. Sci., 12:1 (2016), 58–74

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020